MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE SYSTEM - MEDIAL; MOTO PARTIAL KNEE 02.18.TF3.RM TIBIAL TRAY FIX CEMENTED S3 RM

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE SYSTEM - MEDIAL; MOTO PARTIAL KNEE 02.18.TF3.RM TIBIAL TRAY FIX CEMENTED S3 RM
Model Number 02.18.TF3.RM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 05/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
In the post op x-rays a little fracture was visible where the pin was inserted for cutting guide fixation.At 2 months post primary a tibial bone deformation is visible.It is due to the bone depression at level of the fracture generated by the pin.No more info is available.No revision surgery reported due to this event.
 
Additional Manufacturer Narrative
Batch review performed on 4 june 2025.Lot 2427713: (b)(4) items manufactured and released on 07-jan-2025.Expiration date: 2029-12-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation performed by medical affairs director: few weeks after primary uka, a partial tibial subsidence is observed.According to the report, the surgeon believes that a position too lateral of the resection guide fixation pin may have been the cause of this event.We think that this is a typo and they actually meant too medial; in either case, the quality of the image is not sufficient to positively determine this, but it's conceivable that this may have been the cause.The expected evolution, at this stage, is unknown.The crack will likely consolidate spontaneously, but the final joint architecture remains to be seen.We have no reason to suspect a faulty device at the origin of this situation.Based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the investigation does not indicate any potential manufacturing related issue.

Brand Name
MOTO PARTIAL KNEE SYSTEM - MEDIAL
Common Device Name
MOTO PARTIAL KNEE 02.18.TF3.RM TIBIAL TRAY FIX CEMENTED S3 RM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key22141038
Report Number3005180920-2025-00507
Device Sequence Number7060524
Product Code HSX
UDI-Device Identifier07630030896743
UDI-Public07630030896743
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.18.TF3.RM
Device Lot Number2427713
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2025
Initial Report FDA Received Date06/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite